# SDR NWAA073599873

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 64,789 hours, 60,240 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AS THE AIRCRAFT CLIMBED OUT WITH BOTH PACKS CONTROLS SET TO "COLD", THE FO NOTICED THAT THE RIGHT PACK WAS INDICATING 94 DEGREES AND THE RIGHT VALVE SHOWED FULL HOT.  THE CREW SELECTED MANUAL PACK CONTROL AND WENT TO FULL COLD.  THE LEAD FLIGHT ATTENDANT NOTIFIED THE COCKPIT THAT THERE WAS VISIBLE SMOKE IN THE CABIN AND THE AFT LAVATORIES SMOKE DETECTORS WERE SOUNDING.  FLIGHT CREW PERFORMED EMERGENCY COM PROCEDURES AND RETURNED TO A NORMAL SAFE LANDING BACK AT MEM.  MAINTENANCE REPLACED BOTH WATER SEPARATORS, INSPECTED ALL APPLICABLE DUCTS AND VALVES, AND EACH ENGINE AND APU INTAKES FOR EVIDENCE OF OIL LEAKS OR FOD INGESTION.  NO SOURCE OF SMOKE FOUND AND ACM DUCT WAS ONLY ONE FOUND TO BE LOOSE.  OPERATIONAL CHECK OF SYSTEM WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
